# SDR UPS96220189

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 336
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON TOP DOGHOUSE BEAM AT BS 336 LBL 15.  REMOVED CORROSION, REWORKED OUT OF LIMITS IAW SRM 53-10-1, REMOVED AND REPLACED STIFFENER, BEAM IAW SRM 51-30-2.
